# SDR ASAA2018061725084

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 9,476 hours, 3,122 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Faulted
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MULTIPLE FMC NR 1 FAILS WITH FMC FAIL AMBER PANEL LIGHT, ASSOCIATED VTK LIGHT & A/T LIM. GROUNDED - YES. REMOVED AND REPLACED LEFT FMC COMPUTER REF AMM 34-61-02. ACCOMPLISHED LEFT FMC COMP BITE PER FIM 34-61 TASK 801. NO FAULTS LOGGED ON LEFT NOR RT COMPUTERS.
